MathSciNet Relay Station
MathSciNet bibliographic data
MR199150 (33 #7299) 10.10 (14.40)
Cassels, J. W. S. Diophantine equations with special reference to elliptic curves. J. London Math. Soc. 41 1966 193–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement